# SDR GUUA01290801

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 23,421 hours, 27,513 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 318 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSP, DISCOVERED EXFOLIATED SECTION OF SKIN AT FS 318.250 STR 15L.  REMOVED EXFOLIATED SECTION OF SKIN FABRICATED AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW SRM 51-70-06.
